# SDR CHQ00064

- Difficulty date: December 10, 2001
- Submitted: February 9, 2002
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Emb EMB-145
- Aircraft serial: 145500
- Aircraft time: 567 hours, 433 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E2 REV DISAGREE MESSAGE ON CLIMBOUT.  DEFERRED E2 THRUST REVERSER.
